| Model Number |
610-2241511-01 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a 67-year-old male patient, the device displayed "defib disabled" and "pacer disabled" messages.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench handling and defibrillation cycling without duplicating the report.Review of the device's history log a observed a single defib/pacer failure following by a device pd reset, the reset appears to have corrected the instance and suggests environment (specifically rfi) may have been a contributing factor.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.